# SDR 95ZZZX6293

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910HA
- Make and model: Dhav DHC8102
- Aircraft serial: 022
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EYW/MIA - FLT 3298 - THE NOSE GEAR UNSAFE LIGHT CAME ON IN-FLIGHT.  THE NOSE GEAR CYCLED SEVERAL TIMES.  THE AIRCRAFT CONTINUED ON TO MIA AND LANDED WITHOUT INCIDENT.  CLEANED AND INSPECTED NOSE GEAR DOWNLOCK/UPLOCK SENSOR AND WIRING.  CHECKED GAP ON SENSOR, NO DEFECTS NOTED.
